The rational homotopy theory of smooth, complex projective varieties
Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Talk no. 475, 12 p.
@incollection{SB_1975-1976__18__69_0,
     author = {Morgan, John W.},
     title = {The rational homotopy theory of smooth, complex projective varieties},
     booktitle = {S\'eminaire Bourbaki : vol. 1975/76, expos\'es 471-488},
     series = {S\'eminaire Bourbaki},
     note = {talk:475},
     pages = {69--80},
     publisher = {Springer-Verlag},
     number = {18},
     year = {1977},
     mrnumber = {454967},
     zbl = {0361.32009},
     language = {en},
     url = {http://www.numdam.org/item/SB_1975-1976__18__69_0/}
}
TY  - CHAP
AU  - Morgan, John W.
TI  - The rational homotopy theory of smooth, complex projective varieties
BT  - Séminaire Bourbaki : vol. 1975/76, exposés 471-488
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:475
PY  - 1977
SP  - 69
EP  - 80
IS  - 18
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1975-1976__18__69_0/
LA  - en
ID  - SB_1975-1976__18__69_0
ER  - 
%0 Book Section
%A Morgan, John W.
%T The rational homotopy theory of smooth, complex projective varieties
%B Séminaire Bourbaki : vol. 1975/76, exposés 471-488
%A Collectif
%S Séminaire Bourbaki
%Z talk:475
%D 1977
%P 69-80
%N 18
%I Springer-Verlag
%U http://www.numdam.org/item/SB_1975-1976__18__69_0/
%G en
%F SB_1975-1976__18__69_0
Morgan, John W. The rational homotopy theory of smooth, complex projective varieties, in Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Talk no. 475, 12 p. http://www.numdam.org/item/SB_1975-1976__18__69_0/

[1] P. Deligne, Théorie de Hodge mixte, II, Publ. Math. IHES 40 (1971), 5-57. | Numdam | MR | Zbl

[2] P. Deligne, P. Griffiths, J. Morgan, and D. Sullivan, Real homotopy theory of Kähler manifolds, Inventiones 29 (1975), 245-274; | MR | Zbl

[3] A. Fröhlicher, Relations between the cohomology groups of Dolbeault and topological invariants, Proc. Nat. Acad. Sci. USA 41 (1955), 641-644. | MR | Zbl

[4] W.V.D. Hodge, The Theory and Application of Harmonic Integrals", Cambridge University Press, Cambridge, G.B., 2nd edition 1959. | Zbl

[5] J. Morgan, The homotopy theory of open, smooth, varieties, (to appear)

[6] D. Sullivan, Infinitesimal calculations in topology, (to appear) Ann. of Math. | MR

[7] A. Weil, "L'Introduction à l'Etude des Variétés kählerienne", Hermann, Paris, 1958.

[8] R. Wells, Jr., "Differential Analysis on Complex Manifolds", Printice-Hall, Englewod Cliffs, N.J., 1973. | MR | Zbl

[9] A. Bousfield and D. Kan, "Homotopy limits, completions, and localizations", Lecture Notes in Mathematics 304, Berlin-Heidelberg-New York, Springer, 1972. | MR | Zbl